# SDR ASAA2018041824299

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 1,503 hours, 390 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 640CC04A2Y00
- Part serial: 52848
- Condition: Failed
- Location: Bcl 2
- Part time: 1,503 hours, 390 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC BCL 2 FAULT ECAM,  ACFT GROUNDED.   R & R THE CONTACTOR 6PB2 IAW AMM 24-38-55. OPS CHECKED GOOD. BCL 2 NO FAULTS.  NO MATTER THE AMPERAGE BEING USED.
